Differential and Integral Equations

On Rabinowitz alternative for the Laplace-Beltrami operator on $S^{n-1}$: continua that meet infinity

Sławomir Rybicki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\Lambda$ be the Laplace--Beltrami operator on $S^{n-1}$. The aim of this paper is to prove that any continuum of nontrivial solutions of the equation $-\Lambda u = f(u,\lambda),$ which bifurcate from the set of trivial solutions, is unbounded in $H^1(S^{n-1}) \times R$. As the main tool we use degree theory for $S^1$--equivariant, gradient operators defined in [15].

Article information

Source
Differential Integral Equations, Volume 9, Number 6 (1996), 1267-1277.

Dates
First available in Project Euclid: 6 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367846900

Mathematical Reviews number (MathSciNet)
MR1409927

Zentralblatt MATH identifier
0879.35020

Subjects
Primary: 58E09: Group-invariant bifurcation theory
Secondary: 58G03

Citation

Rybicki, Sławomir. On Rabinowitz alternative for the Laplace-Beltrami operator on $S^{n-1}$: continua that meet infinity. Differential Integral Equations 9 (1996), no. 6, 1267--1277. https://projecteuclid.org/euclid.die/1367846900


Export citation